Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Porous Media
Impact-faktor: 1.061 5-jähriger Impact-Faktor: 1.151 SJR: 0.504 SNIP: 0.671 CiteScore™: 1.58

ISSN Druckformat: 1091-028X
ISSN Online: 1934-0508

Volumes:
Volumen 22, 2019 Volumen 21, 2018 Volumen 20, 2017 Volumen 19, 2016 Volumen 18, 2015 Volumen 17, 2014 Volumen 16, 2013 Volumen 15, 2012 Volumen 14, 2011 Volumen 13, 2010 Volumen 12, 2009 Volumen 11, 2008 Volumen 10, 2007 Volumen 9, 2006 Volumen 8, 2005 Volumen 7, 2004 Volumen 6, 2003 Volumen 5, 2002 Volumen 4, 2001 Volumen 3, 2000 Volumen 2, 1999 Volumen 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v18.i7.30
pages 679-687

FLUID FLOW AND HEAT TRANSFER THROUGH AN ANNULAR SECTOR DUCT FILLED WITH POROUS MEDIA

Mazhar Iqbal
School of Natural Sciences, National University of Sciences and Technology, Islamabad, Pakistan
Hamna Afaq
SNS, National University of Sciences and Technology (NUST), Islamabad, Pakistan

ABSTRAKT

In this paper we have numerically studied the forced convection heat transfer to fully developed flow of constant properties incompressible Newtonian fluid through an annular sector duct filled with Darcy-Brinkman porous media. The problem is modeled subject to constant heat flux boundary conditions applied at the heat transferring surfaces. The mean velocity and the product of friction factor with Reynolds number are used to study the flow characteristics, whereas the bulk temperature and the Nusselt number are used to characterize the convective heat transfer. The results of the limiting cases obtained in this study are in agreement with the literature, thus validating the mathematical model and solution procedure used in this study.